# SDR CALA2019102311783

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM AT 987 HAS CORROSION AT NUT PLATE 47IN RIGHT OF CENTER LINE REF AAR N/R 99847940 FLOOR SUPPORT CROSSBEAM AT 987 STA RBL 7.98 TO RBL 50 REPAIRED IN REF B737 SRM 53-70-51 REPAIR 4 REPAIR ALYERNATIVE 2 FIG 205 FROM PAGE 214 TO PAGE 229 ADD EMP:V925557
